[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 5:22:17 PM
Remote Name: 184.108.40.206
I have CFIDS and have had for many years but recently came down with an anti-biotic resistant intestinal infection that I've been working on getting rid of for 2 months. At first I started having severe panic attacks and then as the medicine started two work, I started have this vaso-vagal syndrome. My doctor diagnosed me with it yesterday and put me 1/2 of a .05 mg tablet 3 times a day.
I actually don't faint, but I can get very, very weak, my blood pressure and heart rate fluctuates wildly and it feels as if my heart will stop beating. I feel like I'm dying. He says this is all part of the symdrome. I do get very light-headed when I get up as well. Sometimes I can barely walk across the room.
But I was wondering if any of you know or have had experience with this and it it's possible these severe symptoms might go away once I get rid of this infection and am stronger. (I've lost a lot of weight, have no appetite, intense stomach pain) There have been times I've been light-headed and such, but never like this and never the feelings that I'm going to die.
THank you for any enlightenment
I'm replying to my own thread because i just noticed that after I posted, it showed up in the middle....the dates seem to be all over the place??
Anyway, I do hope someone finds my lonely plea for information :) If you do and you have information, PLEASE feel free to email me at firstname.lastname@example.org (in case i can't find my own post here again later!)
Thank you , Allison